OK - I was ill at the start of Setpember, I had a fever and headache pressure in my sinuses and blurred vision. I self-diagnosed myself as having Sinusitis from Googling my symptoms. I saw a couple of doctors who advised I didn't have sinusitis and to get an eye test. I got an eye tes - perfect vision. Two doctors I saw said blurred vision is not a symptom of Sinusitis, even though there are tons of web pages if you just Google it.
I went back to the doctor who spoke to a specialist who said it could be sinus related. They did not give me any medication, just told me to 'see how it goes'. Since then, my vision has pretty much got back to normal. However, i now have a problem with my left ear which keeps popping and crackling and feels like theres fluid in there. I have also had a constant post-nasal drip for the last 2 weeks. Last week I contracted tonsilitis (white spots on tonsils) - i rang to make an appointment with my doctor to get some antibiotics, the doctor rang me back himself and refused to give me any antibiotics and just suggested home remedies like steaming and gargling salt water.
The tonsilitis seems to have cleared, however, i still feel ill. I have a constant dull headache, post-nasal drip and problems with my left ear. All of these symptoms must be related, surely?! I've been trying a sinus rinse for the past few days, which doesnt seem to have helped, and also steaming with menthol crystals.
I have an appointment with another doctor on Thursday, but i'm just scared they won't know what's wrong with me. All the doctors i have spoken to don't seem to care or just tell me "there's nothing wrong with you, get your eyes tested" - and last week when the doctor just gave me an over-the-phone medical and wouldnt prescribe me antibiotics even though I had tonsillitis...
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?